Minimal representations of convex polyhedral sets

J.F. Benders

Research output: Book/ReportReportAcademic

40 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages11
Publication statusPublished - 1980

Publication series

NameEUT report. WSK, Dept. of Mathematics and Computing Science
Volume80-WSK-05
ISSN (Print)0167-9708

Cite this

Benders, J. F. (1980). Minimal representations of convex polyhedral sets. (EUT report. WSK, Dept. of Mathematics and Computing Science; Vol. 80-WSK-05). Technische Hogeschool Eindhoven.